# SDR AALA991861

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LARGE 3 INCH DENT ON RIGHT ELEVATOR UPPER SURFACE.  DYE-CHECKED, NO CRACK FOUND.  INSTALLED DOUBLER OVER DENT PER SRM 55-20-3 PAGE 1-9.  (M)
